# SDR YENA2024060500825

- Difficulty date: June 2, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 7,496 hours, 2,831 cycles
- Engine: PW1524G
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1138, AUS-BOS. (AIRCRAFT DIVERTED TO MCO) ' CLIMBING THROUGH 11K, R BLEED OFF PER MEL, R BLEED FAIL EICAS APPEARED AND DISAPPEARED IT CONTINUED TO REAPPEAR  AND ON BLEED SYN PAGE RIGHT BLEED VALVE COULD BE SEEN OPENING AND CLOSING AS WELL AS PSI INCREASING WITH THE VALVE OPENING. RAN R BLEED FAIL ECL. RIGHT BLEED FAIL CONTINUED TO SPORADICALLY ILLUMINATE, BUT WITH NO PRESSURE SPIKES AFTER XBLEED VALVE CLOSED; T/S PER FIM TASK BD500-A-J36-11-01-04AAA-421A-A. DURING T/S FOUND INTERMITTENT WIRE CHECKS FOR PRSOV TO IASC 2. FOUND HIGH RESISTANCE CONNECTION AT J6024 REF AWDP BD500-A-J91-36-10-02AAA-051A-A.  REPLACED CONTACTS AT J6024 PER ESPP BD500-A-J20-15-09-09AAA-030A-A. AFTER PERFORMED ENG 2 IDLE LEAK CHECKS AND PNEUMATIC CHECKS. ALL INDICATIONS NORMAL, BLEED PRESSURE NORMAL- VALVE OPN CLOSE NORMAL- AIRCRAFT OK FOR SVC.'
